Alert archive / New Jersey / Areal Flood Advisories in 2013

Areal Flood Advisory 13, NWS Philadelphia/Mount Holly

May 8, 2013Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 8, 2013, 1:13 PM EDT for Hunterdon County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
May 8, 2013, 1:13 PM EDT (17:13 UTC)
Expired
May 8, 2013, 4:15 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS81 KPHI 081713
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT WED MAY 8 2013

NJC019-082015-
/O.NEW.KPHI.FA.Y.0013.130508T1713Z-130508T2015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
113 PM EDT WED MAY 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  CENTRAL HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 415 PM EDT

* AT 113 PM EDT THE NESHANIC CREEK NEAR REAVILLE REMAINS ELEVATED. 
LOW LYING ROADWAY FLOODING WAS REPORTED EARLIER ALONG ROCKAFELLOWS 
MILL ROAD NEAR THE ROCKAFELLOWS MILL BRIDGE. ADDITIONAL LOW LYING 
AND POOR DRAINAGE FLOODING MAY REMAIN FOR A COUPLE OF MORE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4042 7485 4050 7491 4067 7499 4072 7485
      4051 7478 4051 7479 4050 7479 4048 7478
      4045 7477

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 8, 11:22 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 8, 11:22 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 AM EDT WED MAY 8 2013

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE CENTERED OVER WEST VIRGINIA WILL
DRIFT TO THE NORTHEAST AND PASS SLOWLY OVER OUR REGION THROUGH
THURSDAY. A WARM FRONT AND NEW AREA OF LOW PRESSURE MAY ORGANIZE
NEAR THE MID ATLANTIC STATES FRIDAY NIGHT INTO SATURDAY. A COLD
FRONT IS FORECAST TO FOLLOW EARLY ON SUNDAY WITH HIGH PRESSURE
BUILDING TO OUR SOUTH ON MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE EXPECTED HEAVY RAIN WAS SLOW IN OCCURRING IN OUR CWA, BUT IS
STILL ONGOING NORTH OF THE INTERSTATE 195 AND 78 CORRIDORS. THE
12Z UA ANALYSES WAS SHOWING THE JET STREAK ALOFT, LOW LEVEL THETA
E RIDGE AND MOISTURE PLUME AT 925MB AND 850MB. THIS LIFTS
NORTHWARD OUT OF OUR CWA DURING THIS AFTERNOON. UNTIL THEN WE DID
CARRY HEAVY RAIN MENTION WITH THAT BAND AND ITS POSSIBLE A COUPLE
OF MORE FLOOD ADVISORIES MAY BE ISSUED. FFG LEADING INTO THIS
EVENT REMAINS VERY HIGH FOR EARLY MAY SO WITHOUT TRAINING NOT
EXPECTING TO ISSUE THOSE TYPE OF WARNINGS.

THE MSAS ANALYSIS IS SHOWING SFC BASED INSTABILITY, BUT THE 12Z
WRF-NMMB IS REALLY NOT SHOWING MUCH CAPE. THIS IS ALSO GETTING
TEMPERED BY THE CLOUD COVER. SO WHILE SOME SFC BASED SHRAS/TSTMS
SHOULD POP, DONT EXPECT COVERAGE TO WARRANT POPS SOUTH ABOVE
CHANCE. ALSO THE CHANCES OF HAIL EVEN WITH THE WBZ IN THE IDEAL
RANGE AND COLD POOL ALOFT PASSING SEEM TO BE DECREASING WITHOUT
THE NEEDED DAYTIME HEATING.

FOG OVER SERN NJ APPEARS TO BE LIMITED TO THE IMMEDIATE COAST AND
APPEARANCE HAS BEEN TOWARD IMPROVEMENT. WE DID ADD A COUPLE OF
HOURS OF PATCHY DENSE FOG IN THE GRIDS EARLY.

WE LOWERED MAX TEMPS NORTH BECAUSE OF THE CLOUD COVER, BUT EXPECT
ENOUGH OF A RECOVERY TIME SOUTH TO GET TO PREVIOUSLY POSTED HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE MODELS SHOW DECENT AGREEMENT REGARDING MORE ENERGY ROTATING
AROUND THE LOW AND LIFTING FROM THE SOUTH INTO OUR FORECAST AREA
TONIGHT, AND WE CARRY HIGH CHANCE POPS IN RESPONSE. AGAIN, WE ARE
NOT MENTIONING ANY HEAVY RAIN. WE DO CARRY THUNDER THROUGH THE
EVENING. TEMPERATURES ARE A GUIDANCE/CONTINUITY BLEND.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UNSETTLED CONDITIONS WILL REMAIN ACROSS THE AREA FROM THURSDAY INTO
THE WEEKEND. FIRST...THE WEAKENING UPPER LOW WILL CONTINUE TO
TRANSLATE NORTHEAST ACROSS THE REGION. WHILE THE SYSTEM IS NOT VERY
STRONG...IT WILL HAVE ENOUGH ENERGY/INSTABILITY TO CREATE SOME SCT
SHOWERS INTO THE FIRST PART OF THE EXTENDED. A BRIEF BREAK BEHIND
THE LOW MAY CREATE LESSER CHC FOR PCPN FRIDAY...THEN ANOTHER SYSTEM
APPROACHED FROM THE OHIO VALLEY FRI NIGHT AND LINGERS ACROSS THE
AREA INTO SUNDAY. THE APPROACHING SYSTEM LATER FRI MAY ARRIVE EARLY
ENOUGH TO PRODUCE SOME SVR TSTMS ACROSS THE NW ZONES. THE SPC HAS
PLACED A SLGT RISK FOR SVR TSTMS THAT DAY. A COLD FRONT WILL BRING
DRIER AIR AND COOLER TEMPERATURES LATER SUNDAY. THESE COOLER
READINGS WILL LAST INTO EARLY NEXT WEEK.

EXCEPT FOR FRIDAY...TEMPERATURES WILL MOSTLY BE NORMAL OR BELOW
NORMAL ACROSS THE REGION. ON FRIDAY...DAYTIME HEATING SHOULD BOOST
READINGS WELL INTO THE 70S AND LOW 80S ACROSS THE AREA. IT WILL
REMAIN COOLER ALONG THE SHORE ON FRIDAY.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WE SLOWED THE ASCENT TOWARD VFR CONDITIONS THIS AFTERNOON AS SHRAS
AND TSTMS CONTINUE TO REGENERATE.

WE HAVE CONTINUED THE OPTIMISTIC FORECAST FOR THIS AFTERNOON BY
ONLY FORECASTING A PROB30 FOR TSTM ACTIVITY AT MOST SITES (NOT THE
SOUTHEASTERN ONES) AND THEN GOING VFR THROUGH 09/06Z (12Z AT PHL).
WE MAY ULTIMATELY INSERT AT LEAST SOME STRATUS INTO THE FORECAST
FOR THE PERIOD AFTER 06Z IN SUBSEQUENT ISSUANCES. WINDS ARE NOT
EXPECTED TO BE A MAIN CONCERN TODAY, BUT THEY SHOULD VEER FROM
EAST OR NORTHEAST TO SOUTHEAST DURING THE TAF PERIOD AT 10 KT OR
LESS.

OUTLOOK...
THU INTO FRI NIGHT...MOSTLY VFR. SCATTERED SHOWERS/TSTMS FRI
AFTERNOON MAY BRING LOWER CIGS/VSBYS.
SAT THRU SUN...LOWER CONDITIONS EXPECTED WITH CIGS/SHOWERS SAT AND
SAT NIGHT. IMPROVING CONDITIONS LATER SUNDAY.

&&

.MARINE...
WITH BROAD LOW PRESSURE APPROACHING OUR REGION AND A CONTINUED
ONSHORE FLOW, SEAS ARE EXPECTED TO BE ELEVATED THROUGH TONIGHT
ON OUR ATLANTIC COASTAL WATERS. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS CONTINUES FOR ALL OF OUR ATLANTIC COASTAL WATERS
THROUGH TONIGHT. SEAS AND WINDS ARE EXPECTED TO REMAIN BELOW SCA
LEVELS FOR DELAWARE BAY. VISIBILITIES WILL BE LOWERED AT TIMES IN
SCATTERED SHOWERS AND ISOLATED THUNDER MAINLY THIS AFTERNOON,
ALTHOUGH NORTHERN ATLANTIC WATERS WILL SEE SOME HEAVIER RAIN AND
PERHAPS SOME THUNDER EARLY THIS MORNING. ANOTHER SHOT OF SHOWER AND
THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.

OUTLOOK...SCA CONDITIONS FOR HAZ SEAS WILL PROBABLY COME DOWN THU
MORNING AS THE LONGER PERIOD SWELLS DIMINISH. ANOTHER PERIOD OF
SCA CONDITIONS WILL DEVELOP ACROSS THE OCEAN WATERS FRI NIGHT AND
LAST INTO THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
     THURSDAY FOR ANZ450>455.

&&

SYNOPSIS...GIGI/O'HARA
NEAR TERM...GIGI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...DELISI/GIGI
MARINE...DELISI
Hazardous weather outlook, May 8, 5:49 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EDT WED MAY 8 2013

NJZ001-007-008-010-PAZ054-055-091000-
SUSSEX-WARREN-MORRIS-SOMERSET-CARBON-MONROE-
549 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS OR THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
MAINLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-PAZ060>062-101-103-105-091000-
HUNTERDON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
549 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-026-091000-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
549 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS OR THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
MAINLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS FRIDAY MAY CONTAIN GUSTY WINDS AND HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ015>019-021>025-027-PAZ070-071-
102-104-106-091000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
549 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS FRIDAY MAY CONTAIN GUSTY WINDS AND HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-091000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
549 AM EDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 8, 7:37 AM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 AM EDT WED MAY 8 2013

PAZ054-055-081430-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
737 AM EDT WED MAY 8 2013

...PATCHY DENSE FOG THIS MORNING IN THE SOUTHERN POCONOS...

SOME FOG THAT WAS REDUCING THE VISIBILITY TO OR BELOW ONE-QUARTER
MILE IN SPOTS IS EXPECTED TO LINGER THROUGH MID MORNING. THE FOG
WILL GRADUALLY DISSIPATE BY LATE MORNING.

IF YOU ARE DRIVING THIS MORNING AND ENCOUNTER DENSE FOG, PLEASE
DRIVE CAREFULLY.

KLINE
Special weather statement, May 8, 8:49 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
849 AM EDT WED MAY 8 2013

NJZ009-010-012-013-015-018>020-027-PAZ071-104-106-081345-
CAMDEN NJ-EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
849 AM EDT WED MAY 8 2013

...THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...CAMDEN...HUNTERDON...MERCER...MIDDLESEX...
MONMOUTH...MONTGOMERY...OCEAN...PHILADELPHIA AND SOMERSET COUNTIES...

AT 840 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 17 MILES SOUTH OF TRENTON...MOVING NORTHWEST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR TULLYTOWN...FLORENCE AROUND 900
AM...FAIRLESS HILLS...WOODBOURNE AROUND 915 AM...NEW HOPE AND NEW
HOPE AROUND 930 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3964 7459 4006 7527 4074 7477 4011 7439

KLINE
Special weather statement, May 8, 9:53 AM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 AM EDT WED MAY 8 2013

NJZ009-010-015-PAZ106-081500-
HUNTERDON-SOMERSET-MERCER-LOWER BUCKS-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...TRENTON...
MORRISVILLE...DOYLESTOWN
953 AM EDT WED MAY 8 2013

...MODERATE TO HEAVY RAIN THIS MORNING...

MODERATE TO PERHAPS BRIEFLY HEAVY RAIN WILL FALL ACROSS PORTIONS OF
MERCER, LOWER BUCKS, SOMERSET, AND HUNTERDON COUNTIES THROUGH 11
AM THIS MORNING. A FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER
MAY ALSO ACCOMPANY THIS ACTIVITY. PONDING OF WATER ON AREA
ROADWAYS IS POSSIBLE WHERE HEAVIER RAIN FALLS. PLEASE REDUCE YOUR
SPEED AND DRIVE CAREFULLY THIS MORNING.

KLINE
Special weather statement, May 8, 12:05 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT WED MAY 8 2013

NJZ001-007-008-081730-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1205 PM EDT WED MAY 8 2013

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT WARREN...MORRIS AND SUSSEX
COUNTIES...

AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 15 MILES
SOUTH OF NEWTON TO PLAINFIELD...MOVING NORTHWEST AT 30 MPH. THE
SHOWERS WILL BE NEAR GREAT MEADOWS-VIENNA...GREAT MEADOWS-VIENNA...
MENDHAM...ALLAMUCHY-PANTHER VALLEY AROUND 1210 PM...BUDD LAKE...
MADISON...FLORHAM PARK...CHATHAM AROUND 1215 PM...SUCCASUNNA AND
HANOVER TOWNSHIP AROUND 1220 PM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4129 7469 4081 7434 4079 7436 4073 7437
      4067 7445 4069 7451 4076 7455 4074 7464
      4077 7485 4107 7501 4109 7496 4109 7499
      4111 7499 4118 7489 4129 7484

ROBERTSON
Special weather statement, May 8, 12:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 PM EDT WED MAY 8 2013

NJZ001-007-008-081730-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1224 PM EDT WED MAY 8 2013

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT WARREN...MORRIS AND SUSSEX
COUNTIES...

AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 15 MILES
SOUTH OF NEWTON TO 5 MILES WEST OF LINDEN...MOVING NORTHWEST AT 20
MPH. THE SHOWERS WILL BE NEAR GREAT MEADOWS-VIENNA...GREAT
MEADOWS-VIENNA...MENDHAM AROUND 1230 PM...ALLAMUCHY-PANTHER VALLEY...
ALLAMUCHY-PANTHER VALLEY AROUND 1240 PM...BUDD LAKE...CHATHAM AROUND
1245 PM...MADISON...FLORHAM PARK AROUND 1250 PM AND SUCCASUNNA AROUND
1255 PM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

OCCASIONAL LIGHTNING STRIKES MAY ALSO OCCUR.

LAT...LON 4081 7434 4073 7437 4068 7444 4070 7451
      4076 7455 4073 7467 4077 7485 4080 7487
      4107 7501 4109 7496 4109 7499 4111 7499
      4118 7489 4123 7487 4129 7483 4130 7469

ROBERTSON
Special weather statement, May 8, 12:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EDT WED MAY 8 2013

PAZ060-071-101>104-081745-
BERKS PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-PHILADELPHIA PA-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
1243 PM EDT WED MAY 8 2013

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT BERKS...MONTGOMERY...
PHILADELPHIA AND CHESTER COUNTIES...

AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS WITH MODERATE TO HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF MYERSTOWN TO 3 MILES WEST OF
PHILADELPHIA...MOVING NORTH AROUND 10 MPH. THE SHOWERS WILL BE NEAR
SOUTH POTTSTOWN...REIFFTON...MOUNT PENN...KENILWORTH AROUND 1250
PM...TROOPER...STOWE...ST. LAWRENCE...PLYMOUTH MEETING AROUND 1255
PM...WYNDMOOR AND TRAPPE AROUND 100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

OCCASIONAL LIGHTNING STRIKES MAY ALSO OCCUR.

LAT...LON 4049 7643 4058 7603 4063 7600 4067 7593
      4018 7509 3997 7509 3995 7514 3989 7514
      3995 7525 4007 7536 4002 7542 4032 7617

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:13 AM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth, Ocean92 min
May 8, 8:49 AM EDTSpecial Weather StatementPHIBurlington, Mercer56 min
May 8, 10:15 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset3 hr
May 8, 11:23 AM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset3 hr
May 8, 12:05 PM EDTSpecial Weather StatementPHIMorris, Sussex85 min
May 8, 12:24 PM EDTSpecial Weather StatementPHIMorris, Sussex66 min
May 8, 1:32 PM EDTSpecial Weather StatementPHIMorris, Sussex88 min
May 8, 7:29 PM EDTSpecial Weather StatementPHIHunterdon46 min

Nearby

Areal Flood Advisories in New Jersey, 2013Every areal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.